References

  1. Chen J., Shen Z. Convergence analysis of the secant type method. Appl. Math. Comp. 2007, 188, 514-524.
  2. Luksan L. Inexact trust region method for large sparse systems of nonlinear equations. J. of Optimization Theory and Appl. 1994, 81 (3), 385-387.
  3. Shakhno S.M. Difference and parametric iterative methods for solving nonlinear problems. Thesis of PhD dissertation. Kyiv, 2012. (in Ukrainian)
  4. Shakhno S.M., Grab S.I., Yarmola H.P. Twoparametric secant type methods for solving nonlinear equations. Visnyk of the Lviv University. Series Appl. Math. and Computer Sci. 2009, 15, 117-127. (in Ukrainian)
  5. Ulm S.Yu. On iterative methods with successive approximation of the inverse operator. Proc. of the Academy of Sci. of the Estonian SSR. Physics. Mathematics. 1967, 16 (4), 403-411. (in Russian)
  6. Vaarmann O. On some iterative methods with successive approximation of the inverse operator. I. Proc. of the Academy of Sci. of the Estonian SSR. Physics. Mathematics. 1968, 17 (4), 379-387. (in Russian)
  7. Vaarmann O. On some iterative methods with successive approximation of the inverse operator. II. Proc. of the Academy of Sci. of the Estonian SSR. Physics. Mathematics. 1969, 18 (1), 14-21. (in Russian)
  8. Wang X. Convergence of Newton's method and uniquiness of the solution of equations in Banach space. IMA J. of Numerical Analysis 2000, 20, 123-134.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.